# SDR GTIA2018062127008

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 9,432 hours, 4,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN MEGAPHONE SIREN ALARM WENT OFF WITHOUT PROVACATION.  R & R THE MEGAPHONE IAW AMM 25-60-01.  ACFT OK FOR SERVICE.
